# SDR DXTA200803224

- Difficulty date: August 14, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF "RUD LIMIT FAIL B" CAS MESSAGE CAME ON.  FAILED AT 87 PERCENT.  (S)
